# SDR 03FDEA00150

- Difficulty date: February 21, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 25,883 hours, 5,736 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD OF NR 4 SPOILER AREA REAR UPPER SPAR CAP FOUND RIVET PULLED.  SNRM NR 112 : WINGS - OUTER WING / REAR SPAR TRAILING EDGE - LT REAR SPAR UPPER CAP REPAIR CARRIED OUT AS PER EA 1-5720-67571, PART 1.
